# SDR I5PA2021061192202

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 100,342 hours, 26,455 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 6258681
- Part serial: 119C3366
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT DECK CABIN TEMP SELECTOR WAS REPALCED DUE TO A CABIN TEMP RUN AWAY IN FLIGHT. DURING A BITE CHECK OF THE ZONE TEMP CONTROLLER, A TEMP SELECTOR FAULT WAS FLAGGED WHICH REQUIRED REPLACEMENT OF THE UNIT. AFTER REPLACEMENT, THE SYSTEM WAS CONFIRMED OPERATIONAL.
